# SDR SWAA2022030245465

- Difficulty date: February 18, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 21,922 hours, 9,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2156U7
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; UPPER TRAILING EDGE PANEL BETWEEN SPOILERS #5 AND #6; INBOARD OF DEFLECTION RIB; HAVE WEB THAT IS CRACKED. MARKED. / REMOVED AND REPLACED WEB AT L/H WING T/E BETWEEN SPOILERS 5 & 6. P/N 115A215607 ATAG A12511 IAW BOEING DWG 115A2512 B737-800 SRM 51-40-02-0G-0
